Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hoofy

Accutane Fucked UP MY LIFE

Do you just really like posting pictures of yourself or something? youve made about 3 other similar threads to this, theres absoloutly nothing wrong with your skin and it looks alot better then it did pre-tane, so youve got the tiniest tiniest little bit of redness, (thats only noticeable if you mention it) your skin looks fine, your earring however, does not :whistle:

Share this post


Link to post
Share on other sites

Dude, your skin looks fine. I've got severe keloid scarring all over my back, shoulders and chest from severe acne. Stop wasting so much of your time whining and bitching about how accutane ruined your life and move on. The sooner you do this the better.

Share this post


Link to post
Share on other sites

wheres the compassion, this guy clearly is not happy with his skin and so is asking for a bit of support. i think it is unfair to judge by the severity of someones acne, even the mildest amount could be debilitating to someone.

to the op i am not sure what to sugget as i have been sufferring from a really red face from accutane and have had it for 7 months ish i think the best thing i can suggest is to be gentle with your skin only use very mild products or speak to you doctor.

hope things start looking up for you :)

Share this post


Link to post
Share on other sites

Good point Lilly, but saying that "accutane fucked up my life" is a bit extreme isn't it? I guess i'm just getting a bit sick of people blaming accutane, as it has helped me so much despite the excessive scarring.

If you are going to make a hate-on-accutane-like post, then why not make one single thread instead of posting multiple threads.

I totally understand the OP in the sense that he wants to warn people of the effects and consequences of taking this drug, but there are more better ways of doing it. :)

To the OP: your skin looks flawless to me, I honestly don't see anything wrong..

Share this post


Link to post
Share on other sites

Fuck accutane and fuck people who dont understand people that say fuck accutane.

Obviously, if it doesnt cause any physical harm, it sure as hell is causing some psychological problems.

op, your skin is much much red than before, but the pimples don't really seem to be there from my view. Most here would prefer red face to pimples, so don't mind them. There is.. a redness subforum....

Share this post


Link to post
Share on other sites
Fuck accutane and fuck people who dont understand people that say fuck accutane.

Obviously, if it doesnt cause any physical harm, it sure as hell is causing some psychological problems.

op, your skin is much much red than before, but the pimples don't really seem to be there from my view. Most here would prefer red face to pimples, so don't mind them. There is.. a redness subforum....

Share this post


Link to post
Share on other sites

wow...hi haters

you've never severely flushed at the drop of a hat obviously , I much rather have my pre tane face then to be stuck with what I got now...skin as thin as a balloon

do you think i don't have a life and get a kick out of talking about tane? I hate that people feel the need to belittle everyone elses acne

thanks lilly thanks super

Share this post


Link to post
Share on other sites

Accutane has risks to the skin.....

but in your case, it definitely has helped you prevent deep scarring.....

"theres not a thing I can do about it" --- this is only your current perception.... go get some some real help for post-accutane redness from a new doctor...

Share this post


Link to post
Share on other sites

you have the right to feel the way you do. the results we want to see from any drug or regimen is seen through our own eyes and no one else. i looked at your pics and your skin is super clear. i know you don't like the flushing. have you talked with your derm? maybe they could prescribe something for it. anyways i think your skin looks great whether it's flushed or not. good luck.

Share this post


Link to post
Share on other sites
you have the right to feel the way you do. the results we want to see from any drug or regimen is seen through our own eyes and no one else. i looked at your pics and your skin is super clear. i know you don't like the flushing. have you talked with your derm? maybe they could prescribe something for it. anyways i think your skin looks great whether it's flushed or not. good luck.

Share this post


Link to post
Share on other sites

don't give up on it...let him really know how much it bothers you and that you want the redness to settle down. be persistant...good luck!!

Share this post


Link to post
Share on other sites

Hey I got a lot of redness too after tane that went away after about two months. Maybe it just depends on the skin tone or how sensitive your skin is. But overall, I'd say your skin looks very nice and it's good that you didn't get a lot of scarring. Lighten up friend! I'm sure time will fade the redness away.

Share this post


Link to post
Share on other sites

Don't want to be mean or anything, but are you kidding me? You honestly think you looked better pre-tane? You had so much acne and I could already see scarring even before your face cleared up. Now after tane, of course there is scarring and redness, you had a case oh severe acne, but on the other hand your face looks 100% better and nicer considering you don't have anymore pimples.

Share this post


Link to post
Share on other sites

not if the flushing is permanent...gross pimples aren't

and lol @ tooker, do you thing kid

Share this post


Link to post
Share on other sites

It doesn't look bad, in my opinion. Sometimes we are harder on ourselves than others would be. You might try one of the redness reducing type lotions. Like Aveeno Ultra Calm or Eucerin Redness Relief. See if that might help.

Share this post


Link to post
Share on other sites

I kinda understand your frustration, I've never taken accutane, only Tazorac----and was hell for some months as well. You should feel better. Your skin looks great. Some people just can't help to compare the severity of their acne, hence some haters' comments. I think for now, just be thankful. I was the same way, like, I used to have just mild-moderate acne, and cos I kept on complaining, kept on trying different products, it just got worse, so just beeeeee happy! :surprised:

Share this post


Link to post
Share on other sites

If lying down and talking on the phone did that... maybe you should clean your phone with alcohol wipes now and then... I've been doing it and my acne on my cheek has reduced a bit. The other areas of my face are another story.

Share this post


Link to post
Share on other sites

Some of your scarring looks like red mark scarring. At the end of the day would you rather have your acne back? or the flushing you have now? my liver isnt the greatest thanks to accutane but thats just something i have to deal with now.

Hope your derm gives you something that actually works for your flushing :)

Goodluck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×